# SDR DHL9770259D

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Part number: 65236747
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT MID GALLEY DOOR CUTOUT FITTING FOR UPPER HINGE PLATE CRACKED.  HFEC, CRACK CONFIRMED.  REMOVED AND INSTALLED NEW FITTING  PER SRM 51-10-1.  INSTALLED NEW STOP PAD PER SRM 51-10-1.
